Rok 2015

1. Bohonos, Adam; Płuciennik, Ryszard, Uniform λ-property in L1 ∩ L∞, Commentationes Mathematicae, vol. 55, no. 2, 2015, 171-181.

2. Ewert-Krzemieniewski, Stanisław, On Killing vector fields on a tangent bundle with g-natural metric, Part II, International Electronic Journal of Geometry, Volume 8, No. 1, 53-76 (2015).

3. Iglewska-Nowak, Ilona, Continuous wavelet transforms on n-dimensional spheres, Applied and Computational Harmonic Analysis, 39, 2015, no. 2, 248-276.

4. Iglewska-Nowak, Ilona, Poisson wavelets on n-dimensional spheres, Journal of Fourier Analysis and Applications, 2015, 21:206-227, DOI 10.1007/s00041-014-9366-x.

5. Stefaniak, Piotr; Rybicki, Sławomir, Unbounded sets of solutions of non-cooperative elliptic systems on spheres, Journal of Differential Equations, 259, (2015), 2833-2849.

6. Stȩpień, Zofia; Szymaszkiewicz, Lucjan; Zwierzchowski, Maciej, The Cartesian product of cycles with small 2-rainbow domination number, J. Comb. Optim., 30, 2015, no. 3, 668-674.

7. Szmuksta-Zawadzka, Maria; Rosiak, Jolanta, Kompetencje matematyczne studentów uczelni technicznych, Forum Uczelniane, Nr 1 (25), 2015, Zachodniopomorski Uniwersytet Technologiczny w Szczecinie, strona nr 15.

8. Szmuksta-Zawadzka, Maria; Zawadzki, Jan, Wykorzystanie danych oczyszczonych o wysokiej częstotliwości w prognozowaniu zmiennych ze złożoną sezonowością, Metody Ilościowe w Badaniach Ekonomicznych, Tom XVI/4, 2015, 147-159.